Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can diarrhea be treated after consumption of spicy food?

Answered by
Dr.
Dr. Kampana

General & Family Physician

Practicing since :2011

Answered : 517 Questions

default
Posted on Tue, 15 May 2018 in Internal Doctor Category
Question: mainly whenever I we eat little spicy food then I will be having loose motion problem..can you suggest some medicine or syrup.
doctor
Answered by Dr. Kampana 30 minutes later
Brief Answer:
Irritable Bowel Syndrome.

Detailed Answer:
Hi,

Thanks for your query.

Some people spicy foods can cause irritation to the lining of your stomach or intestine causing food to move through quickly. Usually spicy food, alcohol, coffee are the common irritants.

I would suggest you avoid or reduce the spices in your food. You can try taking curds or buttermilk after eating or drinking herbal tea. This reduces the irritation. Drink lots of water and eat healthy fruits and vegetables. Deep breathing exercises also help relieve stress.

I hope this answered your query.

With regards,
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Loose motion

doctor1 MD

Hi Doctor, My baby(11 months old) is having slight loose motion since 10am. His last two meals are sambar rice at 9p and cerelac at 1130pm yesterday. Four months back, our pediatrician prescribed bifilac for loose motion. Can we use the same ? If...

doctor1 MD

My stomach is bothering me, has been lightly on and off for 4 or 5 days. ate a lot today and this night I am up every 30 to 45 minutes with a dark bile movement. How do I know if it serious. I am hungry, what is best to eat and drink. Had been...

doctor1 MD

I m staying outside in college hostel for last 2 months and the food is very spicy here. From last 3-4 weeks i m suffering from loose motion continuously, sometimes less and sometimes very acute with passing of mucus and black loose stool. After consultation with my local physician over phone, i m taking ofloxacin-200mg and ornadizole-500mg combined tablet over the last 15 days or so once daily after dinner, but without much improvement. Especially when the medicine is skipped someday, then it gets worse. I m not having any stomach pain but sometimes gas formation is there, especially at early morning. Can you please help.

doctor1 MD

Hi,Am suffering from typhoid ,doctor prescribed indocin200,olzep-d,phase-am,himococid for the last 2weeks course.After 2weeks course i have loose motion.The last course has started since yesterday.she prescribed olzep-d,woflox,multivitamineral softgels,....Lootion motion hasnt stopped yet plus ive allergy all over my body so again i visited her today.She prescribed darolac,calapure,redeotil and setr something which is not visible.She injected me as well.After 30mints it was fine.Now again i could still see allergy all over my body.i just wanted to know y am getting allergy? Should i stop my course medicine.Please advise..

doctor1 MD

hi.. im 24 years old.. two days before i ate a chicken rool with cold drink and since then im having a severe loss motion.. its just liquid coming out .. :( also im suffering from fever too.. what should i do.. one more thing.. im wheelchair user.. and had polio when i was just 2 years old. im waiting for ur reply.

doctor1 MD

Hi doctor , my daughter is 16 month old , last night , what ever we are giving her To eat , she vomits , one of the doctor suggested to take ondem 5 ml , after taking ondem, vomiting is stopped , but now loose motion has started Motion are like water . Please guide us as it is Sunday . It is very difficult to find a doctor